# SDR IPXA2019100747606

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: F5397134701000
- Part serial: NSN
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT FRAME 65, STRINGER 27R AT THE AFT CARGO DOOR CUT OUT.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-21 & 51-49-00.
